MAUDE Adverse Event Report: HALYARD - IRVINE UNKNOWN INTRODUCER

HALYARD - IRVINE UNKNOWN INTRODUCER
Model Number UNKNOWN
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was not returned.The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.Results: as the device was unavailable for analysis, no methods were performed.Therefore, results cannot be obtained.Conclusions: the device was not returned to halyard for evaluation therefore, we are unable to determine the cause for the reported event.All information reasonably known as of 18-apr-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Procedure: proctectomy low anterior colon resection, right superficial abdomen.It was reported that a sheath broke off in the patient and 4 inches of the sheath was retained inside the patient.The surgeon attempted removal, but was unsuccessful.The incident was noted to have occurred during the peeling of the sheath.No further information was provided.
 
Additional Manufacturer Narrative
The lot number and corresponding manufacture and expiration dates provided in the initial report were provided by the complainant, but per further review, were determined to be for a different product.The lot number for the reported device is currently unknown.All information reasonably known as of (b)(6) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.

Brand Name
UNKNOWN INTRODUCER
Common Device Name
UNKNOWN INTRODUCER
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6503367
Report Number2026095-2017-00060
Device Sequence Number7439
Product Code MEB
UDI-Device Identifier30680651136764
UDI-Public30680651136764
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/15/2019
Device Model NumberUNKNOWN
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/23/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/19/2017
Supplement Report FDA Received Date06/16/2017
Patient Sequence Number1
Patient Age57 YR
Patient Weight74